# SDR AALA20140926005

- Difficulty date: September 26, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N454AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49559
- Aircraft time: 75,034 hours, 39,748 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Bushing
- Part number: DDK6137
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE OUT OF ROUND AT FREEZE BUSHING 17TH LT FASTENER BELOW ZFS 52.267.  ACCOMPLISHED NESTED ANGLE REPAIR IAW SRM 55-03-00-001.
